# SDR DALA2016101207169

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON LT CUSP WEB BS 856.  DAMAGE WAS REMOVED, DOUBLER FABRICATED, AND INSTALLED IAW SRM 53-00-55 AND 51-41-02, HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM 06-10-01.001.
